# SDR GTIA040161

- Difficulty date: March 6, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29985107
- Part serial: 0970
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 433 - SLIDE PACK FELL OFF L2 DOOR. REMOVED AND REPLACED L2 DOOR SLIDE PACK.  REMOVED SHIPPING PIN AND ATTACHED PULL CABLE.  (M)
